MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO MIS STABILIZATION SYSTEM; CREO MIS 6.5MM CANNULATED TAP

GLOBUS MEDICAL, INC. CREO MIS STABILIZATION SYSTEM; CREO MIS 6.5MM CANNULATED TAP
Model Number 6134.0065
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery the tip of a creo 6.5mm cannulated tap was broken and left in the patient post operatively near the promontory of the sacral.This event occurred in japan.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation shows the fractured tip.The fracture may have occurred if the tip of the 6.5 mm tap was partially tapped into hard bone and then was redirected in an extreme lateral bending angle; however, an exact cause of the reported issue could not be determined.The following sections have been updated.B4, e1, h2, h6, h10.

Brand Name
CREO MIS STABILIZATION SYSTEM
Common Device Name
CREO MIS 6.5MM CANNULATED TAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837355
Report Number3004142400-2023-00091
Device Sequence Number7458256
Product Code LXH
UDI-Device Identifier00889095178135
UDI-Public00889095178135
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6134.0065
Device Lot NumberTLX055CB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceAsian